MAUDE Adverse Event Report: TORNIER S.A.S. FLEX SHOULDER SYSTEM REVERSED TRAY TH 0 ECC 0; PROSTHESIS SHOULDER JOINT METAL

TORNIER S.A.S. FLEX SHOULDER SYSTEM REVERSED TRAY TH 0 ECC 0; PROSTHESIS SHOULDER JOINT METAL
Model Number TRAY TH 0 ECC 0
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is related to voluntary recall fa- wmg-2021-005 for product mix.During reassessment of the reported event after health hazard evaluation assessment was concluded the reportability decision was revised to be reported under the vigilance process with the awareness date of october-14-2021.All affected parts were recalled.The device inspection revealed the following: the received device shows that the flex shoulder system reversed tray th 0 ecc 0 labelled correspond in fact to a flex shoulder system reversed tray dia.40 th 0 ecc 1.5.A review of the device history for the reported lot did not indicate any abnormalities.Based on investigation, the root cause was attributed to a manufacturing related issue.A capa was opened and the affected parts were recalled.If any additional information is provided, the investigation will be reassessed.Device was implanted.
 
Event or Problem Description
In surgery on (b)(6) 2021 a box was opened for a centered reverse tray +0.The stickers all said centered reverse +0 but the implant was a 1.5mm excursion tray +0.The doctor ended up implanting the 1.5mm excursion tray.

Brand Name
FLEX SHOULDER SYSTEM REVERSED TRAY TH 0 ECC 0
Common Device Name
PROSTHESIS SHOULDER JOINT METAL
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
laurent ray
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
476613500
MDR Report Key12785653
Report Number3000931034-2021-00335
Device Sequence Number4018450
Product Code KWS
UDI-Device Identifier03700386941030
UDI-Public03700386941030
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2026
Device Model NumberTRAY TH 0 ECC 0
Device Catalogue NumberDWF500
Device Lot Number1179AW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FA- WMG-2021-005
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown